# SDR AALA20040642

- Difficulty date: June 11, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N7506
- Make and model: Doug DC-9-82
- Aircraft serial: 49800
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHTS IN TAIL CONE ARE INOPERATIVE.  REPLACED BATTERY AND CHARGER ASSEMBLY FOR EMERGENCY LIGHTS IN TAIL CONE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
